# SDR REXA2015013100162

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 22,106 hours, 19,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL, FAILED TO SET FOR TAKEOFF.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 47 IAW AD 2009-06-12 PARAGRAPH H 6 I.  AMOC DATED APRIL 22, 2014 & TS 001100-2014 FIM TECHNICAL SUPPLEMENT.  FOUND 2 CB'S PULLED, CBP-1 B5 PDU1 & CBP-2 B5 PDU2.  RESET THE ABOVE CB'S & RESET SKEW DETECTION UNIT IAW AMM 27-51-15.  FLAPS CYCLED 3 TIMES, NO DEFECTS NOTED.  FLAPS OPERATIONS CHECKED GOOD IAW AMM 27-54-00.
